# SDR MWEA99756

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5910402529
- Condition: Corrodid
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER HAD MODERATE CORROSION ON OUTBOARD HALF OF LEADING EDGE.  CORROSION WAS OUT OF LIMITS.  MTC FABRICATED AND INSTALLED DOUBLER ON RIGHT STABILIZER.
